MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER
Model Number 1000182-001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the side port of the sheath fell off.The sheath was replaced and the case continued without patient consequences.The caller is requesting a replacement sheath.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key8780800
Report Number2183787-2019-00057
Device Sequence Number11235265
Product Code DYB
UDI-Device Identifier10821329400992
UDI-Public10821329400992
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/28/2019
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberGB4680967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;